# SDR SWIA20250407320

- Difficulty date: March 20, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N603UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000796
- Aircraft time: 12,838 hours, 8,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LH SEAT TRACK HAS CORROSION AT FR 19/20 (C-CHECK RO 04/05/2025)REMOVED AND REPLACED FWD WET AREA LH SEAT TRACK BETWEEN FR 12/20 REF: SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE. RESTORED SURFACE PROTECTION REF: SRM 51-23-06 CPM 51-25-00
